RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Trudy Inst. Mat. i Mekh. UrO RAN:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Trudy Inst. Mat. i Mekh. UrO RAN, 2014, Volume 20, Number 1, Pages 201–214 (Mi timm1042)  

This article is cited in 3 scientific papers (total in 3 papers)

On one class of differential operators and their application

V. V. Napalkova, A. U. Mullabaevab

a Institute of Mathematics with Computing Centre, Ufa Science Centre, Russian Academy of Sciences
b Bashkir State University

Abstract: We use a generalized differentiation operator to construct a generalized shift operator, which makes it possible to define a generalized convolution operator in the space $H(\mathbb C)$. Next, we consider the characteristic function of this operator and introduce a generalized Laplace transform. We study the homogeneous equation of the generalized convolution operator, investigate its solvability, and consider the multi-point Vallée Poussin problem.

Keywords: generalized Bargmann–Fock space, generalized differentiation operator, eigenfunction, generalized Laplace transform, characteristic function, generalized shift operator, generalized convolution operator, sequentially sufficient set, uniqueness set, Vallée Poussin problem.

Full text: PDF file (222 kB)
References: PDF file   HTML file

English version:
Proceedings of the Steklov Institute of Mathematics (Supplementary issues), 2015, 288, suppl. 1, 142–155

Bibliographic databases:

UDC: 517.977
Received: 18.04.2013

Citation: V. V. Napalkov, A. U. Mullabaeva, “On one class of differential operators and their application”, Trudy Inst. Mat. i Mekh. UrO RAN, 20, no. 1, 2014, 201–214; Proc. Steklov Inst. Math. (Suppl.), 288, suppl. 1 (2015), 142–155

Citation in format AMSBIB
\Bibitem{NapMul14}
\by V.~V.~Napalkov, A.~U.~Mullabaeva
\paper On one class of differential operators and their application
\serial Trudy Inst. Mat. i Mekh. UrO RAN
\yr 2014
\vol 20
\issue 1
\pages 201--214
\mathnet{http://mi.mathnet.ru/timm1042}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3364204}
\elib{http://elibrary.ru/item.asp?id=21258495}
\transl
\jour Proc. Steklov Inst. Math. (Suppl.)
\yr 2015
\vol 288
\issue , suppl. 1
\pages 142--155
\crossref{https://doi.org/10.1134/S0081543815020145}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000352991400013}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84958239988}


Linking options:
  • http://mi.mathnet.ru/eng/timm1042
  • http://mi.mathnet.ru/eng/timm/v20/i1/p201

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Zimens K.R., Napalkov V.V., “the Multiple de La Vallee-Poussin Problem on Convex Domains in the Kernel of the Convolution Operator”, Dokl. Math., 90:2 (2014), 581–583  crossref  mathscinet  zmath  isi  elib  scopus
    2. V. V. Napalkov, A. U. Mullabaeva, “Kratnaya interpolyatsionnaya zadacha Valle Pussena”, Vestn. Sam. gos. tekhn. un-ta. Ser. Fiz.-mat. nauki, 19:1 (2015), 63–77  mathnet  crossref  zmath  elib
    3. V. V. Napalkov, K. R. Zimens, “Zadacha Valle Pussena v yadre operatora svertki na poluploskosti”, Vestn. Sam. gos. tekhn. un-ta. Ser. Fiz.-mat. nauki, 19:2 (2015), 283–292  mathnet  crossref  zmath  elib
  • Trudy Instituta Matematiki i Mekhaniki UrO RAN
    Number of views:
    This page:256
    Full text:56
    References:34
    First page:29

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019